# SDR ASOA201101979

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 22,056 hours, 15,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED AFT SIDE CENTER.   COMPLIED WITH REO 670-52-11-287 REV A, SHEET 5, ZONE 3, ITEMS 1-7.  CRACK MEASURED 1 INCH.
